# SDR SWIA202054138

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 14,544 hours, 8,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Seat 22ab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD SEAT TRACK AT SEAT 22AB IS CRACKED.  FILED CLOSED.  REMOVED AND REPLACED THE OUTBOARD SEAT TRACK AT SEAT 22AB, IN REF TO ERJ175 AMM.
